Open Access
Translator Disclaimer
2013 The Existence and Stability of Solutions for Vector Quasiequilibrium Problems in Topological Order Spaces
Qi-Qing Song
J. Appl. Math. 2013(SI21): 1-6 (2013). DOI: 10.1155/2013/218402

Abstract

In a topological sup-semilattice, we established a new existence result for vector quasiequilibrium problems. By the analysis of essential stabilities of maximal elements in a topological sup-semilattice, we prove that for solutions of each vector quasi-equilibrium problem, there exists a connected minimal essential set which can resist the perturbation of the vector quasi-equilibrium problem.

Citation

Download Citation

Qi-Qing Song. "The Existence and Stability of Solutions for Vector Quasiequilibrium Problems in Topological Order Spaces." J. Appl. Math. 2013 (SI21) 1 - 6, 2013. https://doi.org/10.1155/2013/218402

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950562
MathSciNet: MR3090612
Digital Object Identifier: 10.1155/2013/218402

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI21 • 2013
Back to Top